# SDR UALA2011092805266

- Difficulty date: September 27, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,011 hours, 12,809 cycles
- Engine: Pwa PW4056
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 1R SQUEAKS.  UPON TROUBLE SHOOTING OF CAUSE, FROM E&E COMPT, FOUND NUMEROUS FLOORBOARD FASTENERS NOT SECURED WITH NUTS AND WASHERS MISSING ALONGSIDE P37 CB PANEL OUTBOARD TOP SIDE. YOU'LL HAVE TO INSPECT FWD AND AFT SIDE FOR ADDITIONAL CHECK TO CONFIRM THAT NO OTHER UN-SECURED FASTENERS EXIST.  REPLACED FLOORBOARD AT DOOR 1RH.
